MAUDE Adverse Event Report: ST. JUDE MEDICAL FAST-CATH HEMOSTASIS INTRODUCER; INTRODUCER, CATHETER

ST. JUDE MEDICAL FAST-CATH HEMOSTASIS INTRODUCER; INTRODUCER, CATHETER
Model Number 406120
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code Perforation (2001)
Date of Event 07/08/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results/method and conclusion codes along with investigation results will be provided in the final report.
 
Event or Problem Description
During the transcatheter aortic valve replacement procedure, the sheath split inside the patient's anatomy.The device was removed over a wire.The patient experienced a cardiac tamponade and a pericardiocentesis was performed to stabilize the patient.The procedure was completed using a larger sheath.
 
Additional Manufacturer Narrative
One 10f fast-cath introducer sheath and dilator were received for evaluation.The sheath had been perforated proximal to the distal tip.The sheath was flushed with fluid and the returned dilator was inserted; no resistance or functional anomalies were noted.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.Based on the received condition of the device and the information provided, the cause of the perforation and reported cardiac tamponade remains unknown.

Brand Name
FAST-CATH HEMOSTASIS INTRODUCER
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
ST. JUDE MEDICAL
5050 nathan lane north
plymouth MN 55442
MDR Report Key10382995
Report Number3005334138-2020-00338
Device Sequence Number11228919
Product Code DYB
UDI-Device Identifier05414734008266
UDI-Public05414734008266
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K914090
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/31/2020
Device Model Number406120
Device Catalogue Number406120
Device Lot Number6135451
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/06/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 07/10/2020
Supplement Date Received by Manufacturer08/13/2020
Initial Report FDA Received Date08/08/2020
Supplement Report FDA Received Date08/19/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;